# SDR CA080328010

- Difficulty date: March 27, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 24,256 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flap
- Part time: 29,317 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH WHEN MAKING INITIAL FLAP SELECTION CREW RECEIVED FLAP FAULT MESSAGE, FLAPS FAILED TO OPERATE. CREW PERFORMED FLAP (0) LANDING. CREW ADVISE OAT WAS -57 TO -59 FOR ABOUT AN HOUR AT FLIGHT LEVEL 260 PRIOR TO COMMENCING DESCENT. ON GROUND FLAPS POSITIONED TO 8 DEG AND AC FERRIED WITH FLAPS AT 8 DEG TO MAINT BASE FOR CORRECTIVE ACTION. FLAP FAULT CODE INDICATED FLAP JAM.  MAINT FOLLOWING COMPANY POLICY IS REPLACING ALL FLAP ACTUATORS, CLEANING AND LUBRICATING ALL FLAP DRIVES, NO OBVIOUS ABNORMALITIES NOTED.  (TIMES PROVIDED ARE AC TT AS NO SPECIFIC COMPONENT IDENTIFIED AS TO CAUSE) (TC NR 20080328010)
